- -

Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation

Mostrar el registro completo del ítem

Ibáñez González, JJ.; Hernández García, V. (2009). Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation. Computer Physics Communications. 180(11):2103-2114. doi:10.1016/j.cpc.2009.06.014

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52276

Ficheros en el ítem

Metadatos del ítem

Título: Solving Differential Matrix Riccati Equations by a piecewise-linearized method based on the conmutant equation
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Fecha difusión:
Resumen:
Differential Matrix Riccati Equations play a fundamental role in control theory, for example, in optimal control, filtering and estimation, decoupling and order reduction, etc. In this paper a piecewise-linearized method ...[+]
Palabras clave: Differential Matrix Riccati Equation (DMRE) , Piecewise-linearized method , Backward Differentiation Formula (BDF) method , Ordinary Differential Equation (ODE) , Initial Value Problem (IVP) , Algebraic Matrix Riccati Equation (AMRE) , Matrix exponential , Conmutant equation , Linear Differential Equation (LDE) , Algebraic Matrix Sylvester Equation (AMSE)
Derechos de uso: Cerrado
Fuente:
Computer Physics Communications. (issn: 0010-4655 )
DOI: 10.1016/j.cpc.2009.06.014
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.cpc.2009.06.014
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem